| Model Number |
01.29.212 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Medical device site infection (4845)
| Date of Event |
10/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 october 2024: lot 2315558: (b)(4) items manufactured and released on 05-jul-2023.Expiration date: 2028-06-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with 2 similar reported events during the period of review.Additional implant revised: batch review performed on 29 october 2024 on liner: mpact 01.32.4048hct flat pe hc liner ø40/f (k103721) lot.2314080.Lot 2314080: (b)(4) items manufactured and released on 02-aug-2023.Expiration date: 2028-07-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with 3 similar reported events during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2024.On (b)(6) 2024, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.On (b)(6) 2024, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.On (b)(6) 2024 the patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all implants and implanted an antibiotic spacer.The surgery was completed successfully.On (b)(6) 2024, antibiotic spacer was removed and final implants were implanted.On (b)(6) 2024, revision due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.